# SDR COMA0260662

- Difficulty date: November 21, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N971CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7145
- Aircraft time: 15,105 hours, 13,796 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528651
- Condition: Chafed
- Location: #2 Hyd System
- Stage of operation: CL
- Nature of condition: S, K
- Precautionary procedure: A

## Discrepancy

FLIGHT #5404 #2 HYDRAULIC SYSTEM LOW PRESSURE CAUTION MESSAGE.REPLACED THE #2 SYSTEM CASE DRAIN LINE ASSY.
